Methotrexate injection.: Hope everyone is staying warm... - NRAS

NRAS
26,765 members30,690 posts

Methotrexate injection.

Tiggerlkr
Tiggerlkr
14 Replies

Hope everyone is staying warm in this cold weather. Had my first injection this morning,just wondered if its normal to have a hot flush. Feeling very hot and sweaty at the moment,feel slightly nauseous but not as much as when on the tablets. Hope everyone has a nice weekend.🌼

14 Replies
oldestnewest
Riedenise

Yes, I felt flushed, nauseous after mtx. I inject and also used to take the tablets at bedtime, that way I sleep through any side effects. I don't get the nausea any more but I do feel slightly washed out the next day.

2 likes
Reply
Hidden
Hidden

Hi Tigherlkr

I have been on MTX injections since Spring, and I get a hot flush within an hour; also nausea and dizziness.

But the nausea and dizziness subsided after a few weeks. Still getting hot flushes, cold chills, headaches, fatigue and weepiness.

Been cheered by sun all day today, though!

2 likes
Reply
Tiggerlkr
Tiggerlkr
in reply to Hidden

Thank you for your reply, have a good weekend.x🌼

2 likes
Reply
Damaged

I often say it is like menopause on steroids. Like it was not enough fun the first time lol. This feeling will pass. The body needs time to adjust. Hang in there , this to shall pass.

4 likes
Reply
Damaged

Chocolate works great just like menopause.

2 likes
Reply
Hidden
Hidden
in reply to Damaged

I like that suggestion very much.... :-D

1 like
Reply
Tiggerlkr

Thank you for your reply, I'll try the chocolate. Have to admit although I had a reasonable sleep feel like I've been hit with a sledge hammer this morning. Hope you have a nice weekend. X🌼

2 likes
Reply
SLEepyhead123

I have been on methotrexate injections for 2 years now. No side effects the day I do the injection but the next day is spent mostly sleeping, slight nausea and horrible metallic taste in my mouth. Also fell quite breathless for a couple of days as well. Good luck and hope they work for you reducing your symptoms. Xx

1 like
Reply
Nain68cariad

Yes, been on mtx for a very long time. All the above side effects on and off. A lot depends on a lot of things. Diet,stress levels, weather, etc. Someone on here suggested to drink a lot of water straight after the mtx and so I did drink about a litre and more later and feel a lot better. Hope it doesn't wash out and not do what it is supposed to do, but at least I don't feel sick.

The other most important thing I find is my emotional feeling, the times I don't worry about anything is my best time, then I wonder hey, there must be something to worry about....

1 like
Reply
Joy_1

I have always taken my MTX just before I go to bed - that way I sleep through a lot of the side effects. Works for me.

1 like
Reply
Ruth12345

Thanks damaged for saying about its like the menopause because thats just how I feel. Mentioned it to Rhuemy who, although is really good, just brushed it off and said didnt know why that should be the case. My feeling of hot/cold is really tiring and having been though the Meno taking about 10 years it is a challenge. As we all have them.

I take my 8 metho tabs in middle of night with lots of water and that has minimised side effects but not on injections.

Sorry tiggerlkr for hijacking your thread. Really hope side effects settle soon for you

1 like
Reply
Matmaxo
Matmaxo
in reply to Ruth12345

I was the same on methotrexate got so bad had to stop. Have been on Leflunomide for over 2 years but stopped 6 weeks ago because of the night sweats and fatigue. Said to Rhuemy nurse if I wasn't over 70 would think it was the menopause but like you just brushed it off. Feeling so much better now still a bit tired but night sweats have stopped.

1 like
Reply
Ruth12345

Thank you. Sorry you had it even worse but so nice its not just me. when 10 years of meno finished i felt like throwing a party. I will put up with it as obviously im not as bad as you were

1 like
Reply
Gnarli

I had my third injection of MTX yesterday and about an hour later had a mild hot flush. Not too bad, had worse. As a chilly person it was nice to be warm for a change

J

Reply

You may also like...